# SDR 07FDEA01361

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT STRINGER HAS CORROSION STR 48R FR 38.2 BILGE AREA.  REMOVED CORROSION IAW SRM 51-10-10 FOUND TO BE OUT OF LIMITS IAW SRM 53-14-14.  REMOVED STRINGER REINFORCEMENT SUPPORT IAW SRM 51-40-21.  FABBED NEW REINFORCEMENT SUPPORT IAW SRM 53-14-14 AND SRM 51-40-44 LOCATED AND DRILLED ON MAE TRAV T7/671547.  INSTALLED STR 48R REINFORCEMENT SUPPORT IAW SRM 51-40-20.
